# SDR AALA960105

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N258AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49288
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 5000675
- Condition: Corroded
- Location: Bs 1212-1231
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION STATION 1212 TO STATION 1231 LONGERON 26R AND LONGERON END FITTING.  INSTALLED LONGERON SECTION AND SPLICED PER ESO 80559 DATED 1-18-96.  (M)
